# SDR AALA20151106013

- Difficulty date: November 6, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 43,046 hours, 17,504 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 251A44304
- Part serial: A4546
- Condition: Faulty
- Location: Zone 300
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB, STABILIZER OUT OF TRIM & SPEED TRIM FAIL LIGHTS ILLUMINATED.  FOUND COLUMN SWITCHING MODULE M1201 AT FAULT.  R & R MODULE & TESTED OK IAW AMM 27-41-51.  STABILIZER & SPEED TRIM SYS TESTED OKAY IAW AMM 22-11-00.
